# SDR CALA2024092400681

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 84,551 hours, 16,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOTS OF FUMES IN AFT CABIN AFTER ENGINE STRT AND AFTER TOUCHDOWN CREW DEBRIEF: AFTER ENGINE START IN EWR EXHAUST TYPE SMELL, SMELT IN AFT GALLEY/ CABIN AREA REPORTED BY CABIN CREW. NO SMELL EVIDENT IN COCKPIT AND OTHER CABIN AREAS. CREW REPORTED ENGINES STARTED NORMAL AND NO ABNORMAL INDICATIONS. NOTE ENGINE START WAS PERFORMED WITH A TAIL WIND WITH PACKS OFF. PACK TURNED ON AFTER REPORT OF SMELL AND COCKPIT CREW ASKED CABIN CREW TO REPORT IF ANY FUTHER SMELL EVIDENT, NO REPORT WAS MADE IN FLIGHT OR TAXI OUT IN EWR. ON ARRIVAL INTO LHR SMELL REPORTED AGAIN, PACKS RUNNING AND APU OFF. AGAIN NO ABNORMAL INDICATION ON FLIGHT DECK AND OTHER CABIN AREAS. ACCOMPLISHED AMM TASK 05-51-56-940-801-C1, ENGINE 1 AND 2 IDLE CHECK ACCOMPLISHED IAW AMM TASK 71-00-00-712-021-N00. UNABLE TO REPLICATE CONDITION.
